# SDR ZW0A0102707

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT CORRODED AT STA 200, RBL 52 INCHES.  FABRICATED NEW FLOOR SUPPORT PER SPM 6-70-01 PAGE 2, 4, A(1) AND DRAWING 9936531.  CORROSION TREATED PART PER SRM 51-10-3.  INSTALLED FLOOR SUPPORT PER SPM 6-70-01 PAGE 3 AND DRAWING 9936534 AND SRM 51-30-02.  SEALED SUPPORT PER SRM 51-20-0.
